MAUDE Adverse Event Report: SALTER LABS N/A; NASAL CANNULA (ADULT) SALTER STYLE WITH 7' (2.1 M) SUPPLY TUBE

SALTER LABS N/A; NASAL CANNULA (ADULT) SALTER STYLE WITH 7' (2.1 M) SUPPLY TUBE
Model Number 1600-7-50
Medical Device Problem Codes Fire (1245); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Burn(s) (1757); Partial thickness (Second Degree) Burn (2694)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: cannula the product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 22 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.
 
Event or Problem Description
It was reported that a patient was smoking during inhalation and burned himself.One incident was reported for this devices.It was stateed that " on (b)(6) 2024 around 9 pm patient inhaled oxygen produced by philips -everflo.Patient smoked during inhalation and burned himself.According to the information he has 2nd degree burns in the head and upper body.His condition was stabilized, and he was hospitalized in the hospital in pilsen.According to the information, the fire brigade was present at the scene.Chief physician referred the patient and agreed with homecare service manager to stop the oxygen treatment.".
 
Event or Problem Description
It was reported that a patient was smoking during inhalation and burned himself.One incident was reported for this devices.It was stated that "16.12.2024 around 9 pm patient inhaled oxygen produced by philips -everflo.Patient smoked during inhalation and burned himself.According to the information he has 2nd degree burns in the head and upper body.His condition was stabilized, and he was hospitalized in the hospital in pilsen.According to the information, the fire brigade was present at the scene.Chief physician referred the patient and agreed with homecare service manager to stop the oxygen treatment.".
 
Additional Manufacturer Narrative
H6: cannula.The product involved in the report has not been returned.A review of the device history record is in-progress.All information reasonably known as of 22 jan 2025 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.The complaint stated, "16.12.2024 around 9 pm patient inhaled oxygen produced by philips -everflo.Patient smoked during inhalation and burned himself.According to the information he has 2nd degree burns in the head and upper body.His condition was stabilized, and he was hospitalized in the hospital in pilsen.According to the information, the fire brigade was present at the scene.Chief physician referred the patient and agreed with homecare service manager to stop the oxygen treatment." there were, no photo images, physical samples, or videos were provided.The patient sustained second-degree burns to the head and upper body as a result of smoking while receiving oxygen therapy through the nasal cannula, which led to hospitalization.The ifu states not to use o2 while smoking or near an ignition source.This was a user error.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the first complaint reported for part number 1600-7-50, "burn" failure mode.There were 13 complaints reported for part number 1600-7-50 during the same timeframe for other failure modes.A resolution letter was sent to the customer.We will continue to monitor trends during our periodic complaint review meetings.

Brand Name
N/A
Common Device Name
NASAL CANNULA (ADULT) SALTER STYLE WITH 7' (2.1 M) SUPPLY TUBE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key21211811
Report Number3000219639-2025-00006
Device Sequence Number11725406
Product Code CAT
UDI-Device Identifier10607411100250
UDI-Public(01)10607411100250(10)480459
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1600-7-50
Device Catalogue Number1600-7-50
Device Lot Number480459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by Manufacturer01/08/2025
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown